Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 2 | 1 |

Tytuł artykułu

Riemannian Polyhedra and Liouville-Type Theorems for Harmonic Maps


Treść / Zawartość

Warianty tytułu

Języki publikacji



This paper is a study of harmonic maps fromRiemannian polyhedra to locally non-positively curved geodesic spaces in the sense of Alexandrov. We prove Liouville-type theorems for subharmonic functions and harmonic maps under two different assumptions on the source space. First we prove the analogue of the Schoen-Yau Theorem on a complete pseudomanifolds with non-negative Ricci curvature. Then we study 2-parabolic admissible Riemannian polyhedra and prove some vanishing results on them.







Opis fizyczny




  • Courant Institute of Mathematical Sciences, New York University


  • [1] Luigi Ambrosio, Nicola Gigli, and Giuseppe Savaré. Metric measure spaces with Riemannian Ricci curvature bounded from below. Duke Math. J., 163(7):1405–1490, 2014.
  • [2] L. Ambrosio, N. Gigli, and G. Savaré. Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below. ArXiv e-prints, June 2011.
  • [3] L. Ambrosio, A. Mondino, and G. Savaré. On the Bakry-n’Emery condition, the gradient estimates and the Local-to- Global property of RCD*(K, N) metric measure spaces. ArXiv e-prints, September 2013.
  • [4] Luigi Ambrosio and Paolo Tilli. Topics on analysis in metric spaces, volume 25 of Oxford Lecture Series in Mathematics and its Applications. Oxford University Press, Oxford, 2004.
  • [5] Kathrin Bacher and Karl-Theodor Sturm. Localization and tensorization properties of the curvature-dimension condition for metric measure spaces. J. Funct. Anal., 259(1):28–56, 2010.
  • [6] Anders Björn and Jana Björn. Nonlinear potential theory on metric spaces, volume 17 of EMS Tracts in Mathematics. European Mathematical Society (EMS), Zürich, 2011.
  • [7] Dmitri Burago, Yuri Burago, and Sergei Ivanov. A course in metric geometry, volume 33 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2001.
  • [8] Jeff Cheeger. On the Hodge theory of Riemannian pseudomanifolds. In Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), Proc. Sympos. Pure Math., XXXVI, pages 91–146. Amer. Math. Soc., Providence, R.I., 1980.
  • [9] Jingyi Chen. On energy minimizing mappings between and into singular spaces. Duke Math. J., 79(1):77–99, 1995.
  • [10] J. Cheeger. Differentiability of Lipschitz functions on metric measure spaces. Geom. Funct. Anal., 9(3):428–517, 1999.
  • [11] Georgios Daskalopoulos and Chikako Mese. Harmonic maps from a simplicial complex and geometric rigidity. J. Differential Geom., 78(2):269–293, 2008.
  • [12] Georgios Daskalopoulos and Chikako Mese. Harmonic maps between singular spaces I. Comm. Anal. Geom., 18(2):257–337, 2010.
  • [13] J. Eells and B. Fuglede. Harmonic maps between Riemannian polyhedra, volume 142 of Cambridge Tracts inMathematics. Cambridge University Press, Cambridge, 2001.
  • [14] M. Erbar, K. Kuwada, and K.-T. Sturm. On the Equivalence of the Entropic Curvature-Dimension Condition and Bochner’s Inequality on Metric Measure Spaces. ArXiv e-prints, March 2013.
  • [15] N. Gigli. On the differential structure of metric measure spaces and applications. ArXiv e-prints, May 2012.
  • [16] Nicola Gigli, Kazumasa Kuwada, and Shin-Ichi Ohta. Heat flow on Alexandrov spaces. Comm. Pure Appl. Math., 66(3):307–331, 2013.
  • [17] Mikhail Gromov and Richard Schoen. Harmonicmaps into singular spaces and p-adic superrigidity for lattices in groups of rank one. Inst. Hautes Études Sci. Publ. Math., (76):165–246, 1992.
  • [18] Vladimir Gol0dshtein and Marc Troyanov. Axiomatic theory of Sobolev spaces. Expo. Math., 19(4):289–336, 2001.
  • [19] Vladimir Gol0dshtein and Marc Troyanov. Capacities in metric spaces. Integral Equations Operator Theory, 44(2):212– 242, 2002.
  • [20] R. E. Greene and H. Wu. Smooth approximations of convex, subharmonic, and plurisubharmonic functions. Ann. Sci. École Norm. Sup. (4), 12(1):47–84, 1979.
  • [21] Piotr Hajłasz. Sobolev spaces on an arbitrary metric space. Potential Anal., 5(4):403–415, 1996.
  • [22] Piotr Hajłasz and Pekka Koskela. Sobolev met Poincaré. Mem. Amer. Math. Soc., 145(688):x+101, 2000.
  • [23] Juha Heinonen and Pekka Koskela. Quasiconformal maps in metric spaces with controlled geometry. Acta Math., 181(1):1–61, 1998.
  • [24] Stefan Hildebrandt. Liouville theorems for harmonicmappings, and an approach to Bernstein theorems. In Seminar on Differential Geometry, volume 102 of Ann. of Math. Stud., pages 107–131. Princeton Univ. Press, Princeton, N.J., 1982.
  • [25] Stefan Hildebrandt. Harmonic mappings of Riemannian manifolds. In Harmonic mappings and minimal immersions (Montecatini, 1984), volume 1161 of Lecture Notes in Math., pages 1–117. Springer, Berlin, 1985.
  • [26] S. Hildebrandt, J. Jost, and K.-O. Widman. Harmonic mappings and minimal submanifolds. Invent. Math., 62(2):269– 298, 1980/81.
  • [27] Ilkka Holopainen. Nonlinear potential theory and quasiregular mappings on Riemannian manifolds. Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes, (74):45, 1990.
  • [28] B. Hua, M. Kell, and C. Xia. Harmonic functions on metric measure spaces. ArXiv e-prints, August 2013.
  • [29] Renjin Jiang. Lipschitz continuity of solutions of Poisson equations in metric measure spaces. Potential Anal., 37(3):281–301, 2012.
  • [30] Renjin Jiang. Cheeger-harmonic functions in metric measure spaces revisited. J. Funct. Anal., 266(3):1373–1394, 2014.
  • [31] Jürgen Jost. Equilibrium maps between metric spaces. Calc. Var. Partial Differential Equations 2(2):173–204, 1994.
  • [32] Jürgen Jost. Nonlinear Dirichlet forms. New directions in Dirichlet forms, 1-47, AMS/IP Stud. Adv.Math., 8, Amer.Math. Soc., Providence, RI, 1998.
  • [33] M. Kell. A Note on Lipschitz Continuity of Solutions of Poisson Equations in Metric Measure Spaces. ArXiv e-prints, July 2013.
  • [34] Nicholas J. Korevaar and Richard M. Schoen. Sobolev spaces and harmonic maps for metric space targets. Comm. Anal. Geom., 1(3-4):561–659, 1993.
  • [35] Nicholas J. Korevaar and Richard M. Schoen. Global existence theorems for harmonic maps to non-locally compact spaces. Comm. Anal. Geom. 5 (1997), 5(2):333–387, 1997.
  • [36] Pekka Koskela, Kai Rajala, and Nageswari Shanmugalingam. Lipschitz continuity of Cheeger-harmonic functions in metric measure spaces. J. Funct. Anal., 202(1):147–173, 2003.
  • [37] Kazuhiro Kuwae and Takashi Shioya. On generalized measure contraction property and energy functionals over Lipschitz maps. Potential Anal., 15(1-2):105–121, 2001. ICPA98 (Hammamet).
  • [38] Kazuhiro Kuwae and Takashi Shioya. Sobolev and Dirichlet spaces over maps between metric spaces. J. Reine Angew. Math., 555:39–75, 2003.
  • [39] Kazuhiro Kuwae and Karl-Theodor Sturm. On a Liouville type theorem for harmonic maps to convex spaces via Markov chains. In Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kôkyûroku Bessatsu, B6, pages 177–191. Res. Inst. Math. Sci. (RIMS), Kyoto, 2008.
  • [40] John Lott and Cédric Villani. Weak curvature conditions and functional inequalities. J. Funct. Anal., 245(1):311–333, 2007.
  • [41] John Lott and Cédric Villani. Ricci curvature for metric-measure spaces via optimal transport. Ann. of Math. (2), 169(3):903–991, 2009.
  • [42] Shin-ichi Ohta. On themeasure contraction property of metricmeasure spaces. Comment.Math. Helv., 82(4):805–828, 2007.
  • [43] Athanase Papadopoulos. Metric spaces, convexity and nonpositive curvature, volume 6 of IRMA Lectures inMathematics and Theoretical Physics. European Mathematical Society (EMS), Zürich, 2005.
  • [44] Nageswari Shanmugalingam. Newtonian spaces: an extension of Sobolev spaces to metric measure spaces. Rev.Mat. Iberoamericana, 16(2):243–279, 2000.
  • [45] Richard Schoen and Shing Tung Yau. Harmonic maps and the topology of stable hypersurfaces and manifolds with non-negative Ricci curvature. Comment. Math. Helv., 51(3):333–341, 1976.
  • [46] Karl-Theodor Sturm. On the geometry of metric measure spaces. II. Acta Math., 196(1):133–177, 2006.
  • [47] M. Troyanov. Parabolicity of manifolds. Siberian Adv. Math., 9(4):125–150, 1999.
  • [48] Yuanlong Xin. Geometry of harmonic maps. Progress in Nonlinear Differential Equations and their Applications, 23. Birkhäuser Boston Inc., Boston, MA, 1996.
  • [49] Shing Tung Yau. Some function-theoretic properties of complete Riemannianmanifold and their applications to geometry. Indiana Univ. Math. J., 25(7):659–670, 1976.
  • [50] Hui-Chun Zhang and Xi-Ping Zhu. Yau’s gradient estimates on Alexandrov spaces. J. Differential Geom., 91(3):445–522, 2012.

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.